MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC LACTATE DEHYDROGENASE

ABBOTT MANUFACTURING INC LACTATE DEHYDROGENASE
Catalog Number 02P56-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This issue was previously reported under mdr number 1415939-2019-00014.The incorrect manufacturing location was documented.This report was generated to document (b)(6) as the manufacture location.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely elevated lactate dehygrogenase (ldh) result while using the clinical chemistry ldh assay.The customer indicated the patient was admitted after the initial result was generated.The following results were provided: initial 1154, retest results: 214, 209 and 215 u/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, instrument log review, a search for similar complaints, and a review of labeling.Return material was not available.Instrument log file review did not identify an instrument issue.Tracking and trending did not identify an adverse trend.Labeling was reviewed and found to be adequate.Based on the available no product deficiency of the clinical chemistry lactate dehydrgenase assay, reagent list number 02p56, lot number 73199un18, was identified.

Brand Name
LACTATE DEHYDROGENASE
Common Device Name
LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8478584
Report Number1628664-2019-00286
Device Sequence Number1781401
Product Code CFJ
UDI-Device Identifier00380740004033
UDI-Public00380740004033
Combination Product (Y/N)N
Initial Reporter CountryRS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2019
Device Catalogue Number02P56-21
Device Lot Number73199UN18
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/03/2019
Supplement Date Received by Manufacturer06/24/2019
Initial Report FDA Received Date04/03/2019
Supplement Report FDA Received Date07/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 PROCESS MODULE; ARCHITECT C8000 PROCESS MODULE; LN 01G06-11, SN (B)(6); LN 01G06-11, SN (B)(6); ARCHITECT C8000 PROCESS MODULE; LN 01G06-11, SN (B)(4)